# SDR AALA201808039021

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 33,400 hours, 11,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: L3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 ARMING HANDLE MECHANISM LOOSE. ADJUSTED  ARMING HANDLE IAW AMM 52-20-00. CHECKED OK FOR SERVICE.
